# SDR 2005UALA01400

- Difficulty date: December 5, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 65,277 hours, 8,165 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL INOPERATIVE AFT GALLEY CROSS AISLE AT DR 3L AND INOPERATIVE AT RT SIDE AFT GALLEY AT DR 3RT.  REPLACED EEL.
